# SDR SWIA2019112246780

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 40,400 hours, 37,235 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Condition: Unsecure
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

RECEIVED A DIFF PRESS WARNING MESSAGE AT FL330. INITIATED AN EMERGENCY DECENT,AND DECLARED AN EMERGENCY. PERFORMED QRH PROCEDURE FOR DIFF PRESS, WE WERE UNABLE TO CONTROL PRESSURIZATION IN MANUAL MODE. CABIN ALTITUDE CONTINUALLY DECREASED. WE DIVERTED TO KMCI. BY THE TIME WE LANDED THE CABIN ALTITUDE HAD REACHED -6,600. AFTER LANDING THE CABIN PRESSURE GRADUALLY BLED OFF.  FLIGHT 5639  CLOSED  INSPECTED OUTFLOW VALVES AND FOUND VACUUM LINE FROM BULKHEAD TO SAFETY AND OUTFLOW VALVES LOOSE AT AFT BULKHEAD FITTING.  RE-SECURED VACUUM LINE AND PERFORMED PRESSURIZATION OPS CHECK IAW AMM.  NO DEFECTS NOTED, PRESSURIZATION OPS CHECK GOOD ON GROUND.
